# SDR DALA2024032703857

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 83,580 hours, 31,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 DOOR 2R EXIT SIGN DETACHED. CORRECTIVE ACTION: RESECURE DOOR R2 EXIT SIGN AS REQUIRED. NO DEFECTS NOTED . (5829334)
